Loading, please wait...

Children's Benadryl Allergy Plus Congestion Relief Liquid - Grape - Diphenhydramine - 4 fl oz

About this item

Highlights

  • 4-fl. oz of Children's BENADRYL Allergy Plus Congestion Liquid in grape flavor for allergy relief
  • Kids' allergy medicine temporarily relieves allergy symptoms as well as nasal and sinus congestion
  • Contains 12.5 mg diphenhydramine HCl per dose to alleviate your child's allergy symptoms
  • Also a nasal decongestant, the allergy liquid includes 5 mg phenylephrine HCl
  • Relieves runny nose; sneezing; itchy nose, throat & eyes; nasal congestion and sinus pressure

Specifications

Suggested Age: 4 Years and Up

Health Facts: Contains antihistamine

Product Warning: Adult Use Only

Duration: 4 hours

Product Form: Liquid

Primary Active Ingredient: Diphenhydramine

Package Quantity: 1

Features: Calming

TCIN: 14013770
UPC: 300450170057
Item Number (DPCI): 094-04-0033
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.

Description

Children's BENADRYL Allergy Plus Congestion Liquid gives your child effective relief from allergy symptoms as well as nasal congestion and sinus pressure. This kids' allergy liquid contains 12.5 mg of diphenhydramine HCl, an antihistamine, and 5 mg phenylephrine HCl, a nasal decongestant, in every 5 mL dose to relieve runny nose, sneezing, itchy nose and throat, itchy, watery eyes, nasal congestion, and sinus pressure and congestion. Available in kid-friendly grape flavor, this children's allergy medicine is alcohol- and sugar-free and is intended for ages 6 to 11. Help alleviate your child's allergy symptoms with the brand moms turn to first when they first treat their children's upper respiratory allergies.
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.

Recommended


From the manufacturer

No information loaded.

Guest Ratings & Reviews

4.6 out of 5 stars with 61 reviews
86% would recommend
7 recommendations
value: 3.5 out of 5
quality: 3.6 out of 5
effectiveness: 3.6 out of 5

Excellent Product

5 out of 5 stars
Anonymous - 4 days ago
originally posted on healthyessentials.com
Very good didn't make my child drowsy or hyperactive worked in 30 minutes [This review was collected as part of a promotion.]
Did you find this review helpful?
Report review

(no review title)

3 out of 5 stars
Would recommend
Niki - 2 months ago, Verified purchaser
It works wonders for a 3 yrs old
effectiveness: 4 out of 5
quality: 4 out of 5
value: 4 out of 5
Did you find this review helpful?
Report review

Great product

5 out of 5 stars
Anonymous - 3 months ago
originally posted on healthyessentials.com
Used this product when my daughter had allergies and runny nose and it helped a lot. [This review was collected as part of a promotion.]
Did you find this review helpful?
Report review

Relief

5 out of 5 stars
Anonymous - 4 months ago
originally posted on healthyessentials.com
My grandson has allergies bad we tried everything but the only thing that really helps him is benadryl it is a life saver couldnt go without it [This review was collected as part of a promotion.]
1 guest found this review helpful. Did you?
Report review

Allergy medicine

5 out of 5 stars
Anonymous - 5 months ago
originally posted on healthyessentials.com
I use children benadryl daily for my son he has allergies bad. I have tried everything on the market and children benadryl is the only thing that actually works. [This review was collected as part of a promotion.]
1 guest found this review helpful. Did you?
Report review

Works but could taste better

3 out of 5 stars
Would recommend
GpaRossyFan - 7 months ago, Verified purchaser
Helped with cough and congestion. But the kids didn’t like the flavor so it was a struggle trying to get them to take it.
effectiveness: 3 out of 5
quality: 3 out of 5
value: 3 out of 5
2 guests found this review helpful. Did you?
Report review

Good product

3 out of 5 stars
Anonymous - 9 months ago
originally posted on benadryl.com
Good product, very effective, but please make it without the dye. Children don't care what color it is, they just want to feel better. It is sad to see the ingredients. You can do better.
2 guests found this review helpful. Did you?
Report review

Recommended for parents who need sleep

5 out of 5 stars
Would recommend
Atari23182 - 1 year ago, Verified purchaser
My 2yr old twins had a really bad cold (running nose, sore throat, etc). They had trouble sleeping and we gave them this mixed with their milk and it worked. Just go according to their weight.
effectiveness: 5 out of 5
quality: 5 out of 5
2 guests found this review helpful. Did you?
Report review

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.


*See offer details. Restrictions apply. Pricing, promotions and availability may vary by location and at Target.com.